EconPapers    
Economics at your fingertips  
 

A High‐Order Iterate Method for Computing AT,S(2)

Xiaoji Liu and Zemeng Zuo

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: We investigate a new higher order iterative method for computing the generalized inverse AT,S(2) for a given matrix A. We also discuss how the new method could be applied for finding approximate inverses of nonsingular square matrices. Analysis of convergence is included to show that the proposed scheme has at least fifteenth‐order convergence. Some tests are also presented to show the superiority of the new method.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/741368

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:741368

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:741368